MathSciNet Relay Station
MathSciNet bibliographic data
MR614694 58A15 (34C30 57R30 58F18)
Okamoto, Kazuo Sur les feuilletages associés aux équations du second ordre à points critiques fixes de P. Painlevé. (French) [On foliations associated with second-order Painlevé equations with fixed critical points] Japan. J. Math. (N.S.) 5 (1979), no. 1, 1–79.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement